# SDR AWXA200300776

- Difficulty date: July 4, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 10,677 hours, 4,139 cycles
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Actuator
- Part number: 1777MK2
- Part serial: 7839
- Condition: Faulty
- Location: Engine
- Part time: 10,677 hours, 4,139 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL AT PHX EN ROUTE TO YYC, EGT LIMIT EXCEEDED (645) DEGREES.  ABORTED TAKEOFF AND RETURNED TO GATE. MECHANIC REMOVED AND REPLACED THE 2.5 BLEED (LPC MASTER) ACTUATOR IAW AWA T/C R5M75307 AND PERFORMED POWER ASSURANCE TESTS IAW AWA T/C F5M71312 AS REQUIRED. VENDOR TEARDOWN OF LPC BLEED MASTER ACTUATOR S/N 1777839 CONFIRMED FAILURE OF UNIT. DURING RIG INVESTIGATION THE PISTON WOULD NOT EXTEND, ERRATIC MOVEMENT WAS ALSO FOUND DURING VELOCITY CHECKS, AND HIGH INTERNAL LEAKAGE WAS NOTED. REPLACED TORQUE MOTOR FOR ERRATIC MOVEMENT, AND REPLACED SEAL (P/N STD949-77) FOR INTERNAL LEAKAGE. UNIT TESTED IAW CMM 75-38-02, REV. 1.
